Journal Article

A “Canon” for American Identity

Geoffrey Scheurman

in OAH Magazine of History

Published on behalf of Organization of American Historians

Volume 20, issue 4, pages 7-7
Published in print July 2006 | ISSN: 0882-228X
Published online July 2006 | e-ISSN: 1938-2340 | DOI: https://dx.doi.org/10.1093/maghis/20.4.7
A “Canon” for American Identity

Show Summary Details

Journal Article.  892 words. 

Subjects: United States History

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.